# SDR 2013FA0000221

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: General aviation
- Aircraft: N99KE
- Make and model: Cirrus SR22
- Aircraft serial: 2303
- Engine: Cont IO550N
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Gear
- Part number: 10357546
- Condition: Broken
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NYLON GEAR HAS EIGHT BROKEN TEETH RESULTING IN LOOSING LT MAGNETO ON CLIMBOUT.  THE MAGNETO HAD 430 HRS SINCE THE LAST 500 INSPECTION, WITH 865 HRS TT.
